# SDR SWAA112902

- Difficulty date: April 19, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 79,136 hours, 62,656 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65C2525121A
- Part serial: 9630V
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND LT WING 0 SPOILER UPPER SURFACE DELAMINATED.  REMOVED AND REPLACED 0 SPOILER PER MM.
